# SDR AALA20101122TUL06

- Difficulty date: November 22, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N7533A
- Make and model: Doug DC-9-82
- Aircraft serial: 49987
- Aircraft time: 57,623 hours, 29,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO MID CARGO CORROSION ON BOTTOM OF CUSP LEFT SIDE AT STATION 522.  INSTALLED DOUBLER PER AARD 53-20-00-16.
